MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 RM; KNEE FEMORAL CEMENTED PROSTHESIS

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 RM; KNEE FEMORAL CEMENTED PROSTHESIS
Model Number 02.18.004RM
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 01/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 january 2021: lot 167877: (b)(4) items manufactured and released on 21-feb-2017.Expiration date: 2022-02-08.No anomalies found related to the problem.To date, all the items of the same lot have been already sold without any similar reported event since 1-1-2017.Another implants involved: batch review performed on 25 january 2021: moto partial knee 02.18.Tf5.Rm tibial tray fix cemented s5 rm (k162084)lot.160695: (b)(4) items manufactured and released on 21-oct-2016.Expiration date: 2021-05-26.No anomalies found related to the problem.To date, al the items of the same lot have been already sold without any similar reported event since 1-1-2017.Batch review performed on 25 january 2021: moto partial knee 02.18.If5.08.Rm tibial insert fix s5 rm - 8mm (k162084)lot.161214: (b)(4) items manufactured and released on 24-oct-2016.Expiration date: 2021-06-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 1-1-2017.
 
Event or Problem Description
The patient came in reporting pain and instability and the cause of the pain and instability was due to ligaments that had loosened over time.3 years and 3 months after primary the surgeon revised the femoral component, insert, and tibial tray.The surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 RM
Common Device Name
KNEE FEMORAL CEMENTED PROSTHESIS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11307550
Report Number3005180920-2021-00105
Device Sequence Number11606566
Product Code HSX
UDI-Device Identifier07630030895609
UDI-Public07630030895609
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/08/2022
Device Model Number02.18.004RM
Device Catalogue Number02.18.004RM
Device Lot Number167877
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2021
Initial Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;